Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in arms, cant rotate shoulders. Taking rosuvastatin. Side effect of medication?

I INCREASED MY DOSE OF ROSUVASTATIN FROM 5MG TO 10 10 MG 4MONTHS BACK. LIPID PROFILE IS NOW ABSOLUTELY NORMAL. HOW EVER, I AM EXPEROENCING PAIN IN THE UPPER ARM & SHOULDER SINCE LAST 3 MONTHS & THIS IS LIMITING MY ABILITY TO RAISW & ROTATE THE SHOUDERS BECAUSE OF PAIN. I AM NOT ABLE TO SLEEP ON MY LEFT SHOULDER FOR NOT MORE THAN 5 MINUTES. IS THIS A SIDE EFFECT OF ROSUVASTATIN SINCE IT IS KNOWN TO CAUSE MUSCLE & JOINT PAIN?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
What about your blood sugar levels? You seem to be suffering from frozen shoulder. The treatment is control of blood sugar and good physiotherapy. Even for myalgia you need to take physiotherapy.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor